# SDR GTIA020937

- Difficulty date: July 16, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND STRINGER 30 SPLICE FITTING CORRODED FS 579-595.  DUPLICATED LONGERON SPLICE.  SPLICES FS 579-FS 595 TO BE INSTALLED ON WC B00038 118 N 00108.  (M)
